Volume & Issue: Volume 39, Issue 5, October 2013, Pages 789-1052 
1. Generalized numerical ranges of matrix polynomials

Pages 789-803

G. Aghamollaei; N. Avizeh; Y. Jahanshahi

6. Linear preservers of g-row and g-column majorization on M_{n,m}

Pages 865-880

A. Armandnejad; Z. Mohammadi; F. Akbarzadeh

7. Tutte polynomials of wheels via generating functions

Pages 881-891

C. Brennan; T. Mansour; E. Mphako-Banda

10. On Generalization of prime submodules

Pages 919-939

M. Ebrahimpour; R. Nekooei

11. POS-groups with some cyclic Sylow subgroups

Pages 941-957

R. Shen; W. J. Shi; J. Shi

12. Biflatness of certain semigroup algebras

Pages 959-969

M. Essmaili; A. Medghalchi